MathSciNet Relay Station
MathSciNet bibliographic data
MR2197733 34C15 (34A45 65L05)
Mickens, Ronald E. A generalized iteration procedure for calculating approximations to periodic solutions of "truly nonlinear oscillators''. J. Sound Vibration 287 (2005), no. 4-5, 1045–1051.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement